MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM BONE FUNNEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM BONE FUNNEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number ASY-00133
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Paresis (1998); Numbness (2415)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The parts were not returned, no analysis could be performed.Not enough information was provided to accurately assess the potential failure mode.Complications with the bone funnel were reported because the bone graft had large granule size and became stuck in the fh7 bone funnel.It is possible that excess force was used to displace the large chunks, causing complications.It is not clear weather or not the graft material was inadequately hydrated or if the granule size was too large for the fh7 bone funnel.No ncmrs or complaints were found that identified a trend, and labeling instructions were found to be adequate.Based on the dhr reviews, there is no evidence to suggest that the devices were nonconforming before use and as such no further escalation is required at this time.We will continue to monitor for similar complaints and emerging trends.
 
Event or Problem Description
On (b)(6), accelus was made aware of an event when dr.(b)(6) informed us that they were needing to perform surgical intervention from a case on (b)(6)2024.The patient had a tlif using flarehawk7.The surgeon said they were needing to revise the case due to l5 paresis.He said that bone chips were blocking the foramen.He reported having trouble with the bone funnel because the bone graft had big chunks so they got stuck in the fh7 bone funnel.Thus, the complaint is alleging an issue with graft delivery through the tamp and funnel and there was no alleged issue with the implants from the case.On (b)(6), additional information was provided after speaking with dr.(b)(6), he reported that the patient's revision went fine and the patient was doing well.No additional information was able to be provided for the devices involved.At the revision, they took all the bone graft that was misplaced.Patient had much better control yesterday but still with numbness in a tolerable radicular pain (in regression).

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM BONE FUNNEL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
chris mckee
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key21123962
Report Number3012797630-2025-00001
Device Sequence Number20698844
Product Code LXH
UDI-Device Identifier00810004721890
UDI-Public(01)00810004721890(10)04210007
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASY-00133
Device Catalogue NumberASY-00133
Device Lot Number04210007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASY-00132 REPEATER BONE TAMP
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown